# SDR FDEA201210163629

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,663 hours, 28,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE CAME OUT OF ITS COMPARTMENT WHEN  OPENING FORWARD ENTRY DOOR.   INSTALLED ENTRY DOOR ESCAPE SLIDE IAW AMM  25-60-015-2.
